# SDR P5CA9500027

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod
- Part number: 096520357
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SUPPORT ROD CRACKED AREA OF NR 2 LEFT LEADING EDGE PDU.  REMOVED AND REPLACED SUPPORT ROD AS PER BOEING SRM 51-10-01.
